# SDR CA140506006

- Difficulty date: May 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Cont IO360G
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Gear
- Part number: 654720
- Condition: Cracked
- Location: Oil Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PUMP DRIVE GEAR FOUND CRACKED AT RADIUS BETWEEN GEAR FACE AND SHAFT. CRACK LENGTH IS APPROXIMATELY 1/3 THE CIRCUMFERENCE OF SHAFT.  NO PREVIOUS HISTORY OF PROP-STRIKE.  SUSPECTED OVER-TORQUE OF THE OIL PUMP DRIVE GEAR NUT OF 23.3-25.0 FT LBS.
